# SDR 07FDEA01454

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,917 hours, 8,010 cycles
- Engine: Pwa PW4152
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: A57965171002
- Part serial: FY1116
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT INNER SKIN OF NR 4 LT FLAP MOVABLE FAIRING. REPAIR PERFORMED BY BONDING IAW SRM 57-20-35 AND EA 6-5720-99236 AND RAS/FOK/126/2006 ISSUE (A).
